# SDR DXTA2023081492850

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU (EXCEPT GENERATOR): IN FLIGHT AT 25,000FT WITH APU ON WITH MAX AIR SELECTED , A STRONG ODOR IN CABIN . TURNED APU OFF AND ODOR VERY SLOWLY DISSIPATED.  ODOR DID NOT SMELL ELECTRICAL OR OILY.   COMPUED WITH NJA TASK CARDS, THE COALESCER WAS A LLTTLE DIRTY • CLEANED SOCK AND HOUSING, REINSTALLED ASSY. INSPECTED APU WITH BORESCOPE • NO DEFECTS NOTED. RAN EACH BLEED AIR SOURCE INDEPENDENTLY (R ENG, LENG AND APU) FOR SEVERAL MINUTES. RAN BLEED AIR SYSTEM MIRRORING PILOTS CONFIGURATION DURING THE SQUAWK. NOT ABLE TO DUPUCATE ANY TYPE OF ODOR AT THIS TIME. IT IS NOTED THAT BOTH ENGINES WERE PREVIOUSLY REPLACED PRIOR TO THIS WRITE-UP, WHICH IS SUSPECTED TO BE THE CAUSE OF THE ODOR. REF NJA TC·C68-21·1001 AND TCC68-49-1001.
